# SDR CA970219007

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCC4YR2
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Dipstick
- Part number: LW14728
- Condition: Broken
- Location: Eng Oil Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON POST FLIGHT INSPECTION AN OIL LEAK WAS FOUND. INVESTIGATION FOUND THE OIL LEAK WAS A RESULT OF A BROKEN OIL DIP STICK. THE ROD HAD FALLEN OUT OF THE HANDLE DUE TO A MISSING PIN.
